Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 35, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 3, 2012, 4:42 AM EDT. It took effect at Apr 3, 2012, 6:00 PM EDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2012, 4:42 AM EDT (08:42 UTC)
- In effect from
- Apr 3, 2012, 6:00 PM EDT
- Expired
- Apr 6, 2012, 4:16 AM EDT
- In force
- 58 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
393 WHUS73 KIWX 030842 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 AM EDT TUE APR 3 2012 LMZ043-046-031645- /O.NEW.KIWX.SC.Y.0035.120403T2200Z-120405T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 442 AM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY. * WINDS: NORTH 15 TO 20 KNOTS BECOMING NORTHEAST WEDNESDAY NIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
12 follow-up statements
637 WHUS73 KIWX 031429 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 AM EDT TUE APR 3 2012 LMZ043-046-032200- /O.CON.KIWX.SC.Y.0035.120403T2200Z-120405T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 AM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY. * WINDS: NORTH 15 TO 20 KNOTS BECOMING NORTHEAST WEDNESDAY NIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
138 WHUS73 KIWX 031849 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 249 PM EDT TUE APR 3 2012 LMZ043-046-040400- /O.CON.KIWX.SC.Y.0035.120403T2200Z-120405T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 249 PM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY. * WINDS: NORTHEAST 15 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
070 WHUS73 KIWX 040206 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1006 PM EDT TUE APR 3 2012 LMZ043-046-041015- /O.CON.KIWX.SC.Y.0035.000000T0000Z-120405T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1006 PM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. * WINDS: NORTHEAST 15 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
545 WHUS73 KIWX 040853 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 453 AM EDT WED APR 4 2012 LMZ043-046-041700- /O.EXT.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 453 AM EDT WED APR 4 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
923 WHUS73 KIWX 041429 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 AM EDT WED APR 4 2012 LMZ043-046-042200- /O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 AM EDT WED APR 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
161 WHUS73 KIWX 041843 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 243 PM EDT WED APR 4 2012 LMZ043-046-050300- /O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 243 PM EDT WED APR 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
529 WHUS73 KIWX 050229 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 PM EDT WED APR 4 2012 LMZ043-046-051030- /O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 PM EDT WED APR 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
319 WHUS73 KIWX 050756 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 AM EDT THU APR 5 2012 LMZ043-046-051600- /O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 AM EDT THU APR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
452 WHUS73 KIWX 051427 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 AM EDT THU APR 5 2012 LMZ043-046-052200- /O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 AM EDT THU APR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
169 WHUS73 KIWX 051842 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 242 PM EDT THU APR 5 2012 LMZ043-046-060300- /O.CON.KIWX.SC.Y.0035.000000T0000Z-120406T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 242 PM EDT THU APR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
220 WHUS73 KIWX 060158 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 958 PM EDT THU APR 5 2012 LMZ043-046-061000- /O.EXT.KIWX.SC.Y.0035.000000T0000Z-120406T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 958 PM EDT THU APR 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS DECREASING TO 5 TO 10 KNOTS BY DAYBREAK. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
268 WHUS73 KIWX 060816 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EDT FRI APR 6 2012 LMZ043-046-060930- /O.CAN.KIWX.SC.Y.0035.000000T0000Z-120406T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 AM EDT FRI APR 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST WINDS WILL CONTINUE TO DECREASE AND WAVES WILL CONTINUE TO DIMINISH. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:19 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 3, 4:19 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EDT TUE APR 3 2012 .SHORT TERM... WK SFC LOW OVER IA THIS MORNING EXPECTED TO MOVE EAST TODAY IN RESPONSE TO A SHRTWV TOPPING UPR RIDGE IN PLACE OVER THE WRN GRTLKS. EVE SOUNDINGS AND RECENT AMDAR SHOW STRONG INVERSION IN PLACE ACROSS OUR AREA. REMAINS QUESTIONABLE HOW MUCH OF THIS INVERSION WILL BE ELIMINATED TODAY AS GRADIENT MIXING FCST TO BE FAIRLY WEAK AND ALSO SOME POTENTIAL FOR REINFORCEMENT OF COOL AIRMASS IN PLACE BY MORNING CONVECTION. HWVR HIGHS YDAY TO THE SE OF THE LOW CENTER WERE IN THE 80S IN SIMILAR WK MIXING REGIME AND WITH +16C H85 TEMPS FCST TO PUSH INTO OUR AREA TODAY CONTD WITH HIGHS GENERALLY WARMER THAN MOS GUIDANCE... RANGING FROM THE L70S NE TO THE L80S SW. SCT SHOWERS/TSTMS DVLPG IN LOW LEVEL THETA-E ADVECTION ZONE OVER WRN MI/CENTRAL WI EARLY THIS MORNING. THIS TREND IS EXPECTED TO CONT THROUGH THE PREDAWN HOURS WITH PROPAGATION TO THE SE INTO OUR AREA. WAA ZONE EXPECTED TO SHIFT EAST OF THE CWA BY THIS AFTN WITH ANY ASSOCIATED REMAINING CONVECTION LIKELY ALSO MOVG OFF TO THE EAST BY THAT TIME. GFS FCST SOUNDINGS FOR THIS AFTN SUGGEST AIRMASS WILL BE CAPPED FOR DEEP CONVECTION...HWVR NAM SOUNDINGS DO ERODE THE CAP NEARLY COMPLETELY AS A BACKDOOR CDFNT DROPS INTO THE AREA LATE THIS AFTN AND THIS EVE. 0-6KM SHEAR IS FCST TO BE <30KT OVER OUR AREA DURING THIS TIME... BUT STEEP LAPSE RATES AND MODERATE INSTABILITY IN A RELATIVELY DRY AIRMASS SUGGESTS IF DEEP CONVECTION DOES DVLP THERE IS A POTENTIAL FOR SOME PULSE STORMS WITH DAMAGING WINDS AND LARGE HAIL. COOLER/DRIER AIR WILL ADVECT INTO THE AREA BEHIND THE CDFNT THIS AFTN/TNGT. SOME LINGERING POST FRONTAL LOW CLOUDS EXPECTED ACROSS SRN COUNTIES WED MORNING...WITH CLEARING BY AFTN. E-NE GRADIENT BETWEEN HUDSON BAY/GRTLKS RIDGE AND STACKED LOW MOVG EAST ACROSS MO/ARK SHOULD RESULT SOME LIGHT WINDS/WK MIXING IN OUR CWA THROUGH WED NIGHT. THUS GENERALLY CONTD WITH TEMPS AT OR A LITTLE ABOVE WARMEST MOS VALUES RANGING FROM M30S NE TO L40S SW. CONTD WITH MENTION OF PATCHY FROST OVER NE 1/3 OF CWA WHERE WINDS MAY BECOME LIGHT ENOUGH ALONG WITH COLDER TEMPS TO ALLOW PATCHY FROST TO DEVELOP BY DAWN. && .LONG TERM... THURSDAY THROUGH MONDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE THE CHANCES FOR FROST THURSDAY NIGHT AND FRIDAY NIGHT. ALSO...COLD TEMPERATURES ARE POSSIBLE AGAIN EARLY NEXT WEEK. THE ONGOING FORECAST FOR COLD TEMPERATURES THURSDAY NIGHT AND FRIDAY NIGHT APPEARS ON RACK WITH LOWS WELL DOWN INTO THE 30S...ESPECIALLY THURSDAY NIGHT. KEPT THE MENTION OF FROST BOTH NIGHTS...BUT THE BEST CHANCE FOR TEMPERATURES DROPPING TO NEAR 32 DEGREES IS THURSDAY NIGHT. OTHERWISE...KEPT CONDITIONS DRY THROUGH SATURDAY WITH A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. SEVERE WEATHER IS NOT EXPECTED GIVEN LIMITED MOISTURE AND WEAK WIND PROFILES. && .PREV DISCUSSION... /ISSUED 745 PM EDT MON APR 2 2012/ .AVIATION.../06Z TAFS/ STLT/OBS SHOWING LOW/MID CLOUDS FORMING OVER THE WRN GRTLKS REGION IN RESPONSE TO STRONG LOW LEVEL WAA PER LOCAL PROFILERS/WVP. MODELS CONT TO SUGGEST ELEVATED CONVECTION WILL DEVELOP IN THIS AREA 09-12Z AND SHIFT EAST OF THE AREA BY 15Z. COVERAGE AND EXACT LOCATION STILL UNCERTAIN SO ONLY CARRIED VCTS IN TERMINALS DURING THE EARLY MORNING HOURS. REMAINDER OF THE DAY SHOULD HAVE VFR CONDITIONS WITH JUST SCT CU. SLIGHT CHC OF TS DVLPG ALONG A CDFNT DROPPING SOUTH ACROSS THE AREA THIS AFTN/EVE BUT WITH CAPP&& .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...SKIPPER AVIATION...JT
Hazardous weather outlook, Apr 2, 5:36 AM EDT, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 536 AM EDT MON APR 2 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 536 AM EDT MON APR 2 2012 /436 AM CDT MON APR 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY EVENING. ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...MAINLY TUESDAY AFTERNOON AND EVENING. THERE IS ANOTHER CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. FROST IS POSSIBLE WEDNESDAY NIGHT...THURSDAY NIGHT AND FRIDAY NIGHT. TEMPERATURES BELOW FREEZING ARE POSSIBLE THURSDAY NIGHT OVER NORTHEAST INDIANA AND ADJACENT AREAS OF FAR SOUTHERN LOWER MICHIGAN AND NORTHWEST OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 536 AM EDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Apr 3, 4:30 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 AM EDT TUE APR 3 2012
MIZ077-078-030900-
BERRIEN MI-CASS MI-
430 AM EDT TUE APR 3 2012
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN CASS AND
NORTHEASTERN BERRIEN COUNTIES...
AT 422 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR COLOMA...OR 7 MILES NORTHEAST OF
BENTON HEIGHTS...MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MAGICIAN LAKE...DEWEY LAKE AND SANDY BEACH...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8622 4207 8586 4191 8593 4213 8641
4225 8636 4225 8623
TIME...MOT...LOC 0830Z 288DEG 26KT 4219 8626The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:30 AM EDT | Special Weather Statement | IWX | Cass | 30 min |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.